# SDR SWIA20240808504

- Difficulty date: May 4, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM # 8219- FWD FUSELAGE BELOW CA SIDE WINDOW. JUST FWD FS280.00. DENT  1.81"  LONG  .71" HIGH   .018" DEEP   JUST FWD FS 280.00. SRM 53-00-01-101-A01. PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD  ACFT PRACTICES.     (C-CHECK RO 8/4/2024)    RECEIVED REO 670-53-11-1972 REV -- 2024-06-17 TO ADDRESS AND REPAIR DENT BETWEEN FS.265-295, STGR 21L-24L . ALL STEPS COMPLIED WITH. PRESSURE LEAK CHECK GOOD WITH NO LEAKS NOTED. SEE CONTINUE CARD FOR WORK PERFORMED.COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY AND MAJOR REPAIR FORM M-337.
